# SDR AALA202203175099

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A300*
- Aircraft serial: 5235
- Aircraft time: 30,145 hours, 11,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L ARM/DISARM DOOR LEVER LOOSE. TIGHTENED ARM / DISARM LEVER AS REQUIRED.
